Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On high BP medicines, has severe gastric problem, unbearable burning followed by vomiting and loose motions. Guidance?

Hello sir, my mom is 58 yrs old, she is suffering from high bp , & take rabiprazole & domperidone daily morning empty stomach, this is the third time, yesterday night she had a severe gastric problem, unbearable burning sensation, after few hours, vomiting & loose motion started & then she felt comfortable, please guide us what to do, which docter to consult....please help sir, Regards, Aditya Gupta 0000
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome,

Thanks for your query.

Your mother's presentation match's that of a person with either a GIT (gastrointestinal tract) infection or even indigestion.

Also possible are GERD (gastro-esophageal reflux disease), gastritis, etc.

Without an elaborate examination and a few investigations, it is difficult to establish a diagnosis.

I request you to kindly consult either a gastroenterologist or a Physician, who will be able to diagnose and treat your mother for her symptoms.

Do not panic, and help her by consulting a doctor.

For any further help or guidance you can always write to us.

Best wishes.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor